# SDR SWIA201333460

- Difficulty date: May 13, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 25,683 hours, 21,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FORWARD PRESSURE BULKHEAD, WHERE THE EMERGENCY PARKING BRAKE CABLE COMES THROUGH.   INSTALLED DOUBLER ON THE FORWARD PRESSURE BULKHEAD IAW REO.
